Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Lorent

A generalised conical density theorem for unrectifiable sets

created on 09 Jan 2003
modified by lorent on 18 Feb 2014

[BibTeX]

Submitted Paper

Inserted: 9 jan 2003
Last Updated: 18 feb 2014

Journal: Annales Academiae Scientiarum Fennicae, Mathematica
Volume: 28
Number: 2
Pages: 415-431
Year: 2003


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1